# SDR FDEA201006262201

- Difficulty date: June 26, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14981447075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1183 STR 18L IS CORRODED CUTOUT DAMAGED STRINGER SECTION APPROX DIM: 7 1/4", FABRICATED NEW STRINGER SECTION FROM BAC 1498-144 APPROX DIM: 7 1/4", FABRICATED STRINGER REPAIR SPLICE FROM BAC 1498-132 APPROX DIM: 14 1/2" & INSTALLED REPAIR PARTS AT BS 1183 STR 18L. IAW SRM 53-10-1 FIG 1, SRM 53-10-3 FIG 1, SRM 51-10-2 & SRM 51-30-2.
